Side Effects After Taking Seizure Medication?
I want to ask, I have a 21-year-old brother, he has epilepsy grand mal given phenytoin drugs, but apparently there are side effects, then replaced with levepiracetam. How is that? As far as I know levepiracetam is a partial seizure drug
Thank you for the question on HealthReplies.com,
Epilepsy is a condition of disruption of brain electrical activity that manifests in the form of seizures. Epilepsy can also be known as epilepsy. The condition of epilepsy can cause sudden recurring seizures, changes in behavior, to changes in one's level of consciousness.
Epilepsy is caused by a focus on electrical activity in the brain, but it cannot be completely cured. The administration of epilepsy drugs aims to stabilize electrical activity in the brain, and can control seizures in patients with epilepsy. It is advisable to consult a neurologist regarding further examination and management regarding your brother's condition.
Drugs that doctors can prescribe are anticonvulsant drugs with the aim of changing the way they work and sending signals or messages from brain cells. Examples of antiepileptic drugs are valproic acid, carbamazepine, lamotrigine, levetiracetam, andtopiramate. Levetiracetam given is one of the appropriate modalities as an anticonvulsant in patients with epilepsy.
Hopefully this information can help you,